Alert archive / Kentucky / Tornado Warnings in 2006
Tornado Warning 30, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Apr 2, 2006, 10:10 PM EDT for Jefferson County, Shelby County, Kentucky. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2006, 10:10 PM EDT (02:10 UTC)
- Expired
- Apr 2, 2006, 10:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Jefferson County, KY, Shelby County, KY
The radar
The Louisville radar (KLVX), 67 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 10:15 PM EDT | TORNADO | 2 N Shelbyville, KY | A NATIONAL WEATHER SERVICE AND EMERGENCY MANAGEMENT SURVEY FOUND F1 TORNADO DAMAGE JUST NORTH OF SHELBYVILLE, KY. WINDS WERE ESTIMATED AT 100 MPH BASED ON NUMEROUS TREES DOWNED. THE PATH LENGTH AND WIDTH OF THE TORNADO WAS 2 MILES AND 150 YARDS, RESPECTIVELY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 6:44 PM EDT | Tornado Watch | SPC | 7 hr |
| Apr 2, 9:40 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1550 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLMK 030211
TORLMK
KYC111-211-030245-
/O.NEW.KLMK.TO.W.0030.060403T0210Z-060403T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1010 PM EDT SUN APR 2 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EXTREME EASTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY
NORTHERN SHELBY COUNTY IN NORTH CENTRAL KENTUCKY
* UNTIL 1045 PM EDT
* AT 1007 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
TODDS POINT...OR ABOUT 14 MILES EAST OF LOUISVILLE...MOVING EAST AT
50 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
TODDS POINT AND SIMPSONVILLE BY 1015 PM EDT
CHESTNUT GROVE BY 1020 PM EDT
CROPPER BY 1035 PM EDT
BAGDAD BY 1040 PM EDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3822 8548 3831 8552 3829 8542 3830 8541
3830 8534 3833 8528 3833 8514 3834 8511
3833 8506 3824 8503
$$
133 follow-up statements
000
WWUS53 KLMK 030220
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1019 PM EDT SUN APR 2 2006
KYC111-211-030245-
/O.CON.KLMK.TO.W.0030.000000T0000Z-060403T0245Z/
JEFFERSON KY-SHELBY KY-
1019 PM EDT SUN APR 2 2006
...A TORNADO WARNING CONTINUES UNTIL 1045 PM EDT FOR NORTHERN SHELBY
AND EASTERN JEFFERSON COUNTIES...
AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR TODDS POINT AND
JUST EAST OF ANCHORAGE...OR ABOUT 15 MILES EAST OF
LOUISVILLE...MOVING EAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
CHESTNUT GROVE BY 1025 PM EDT.
CROPPER BY 1035 PM EDT.
BAGDAD BY 1040 PM EDT.
LARGE HAIL AND DAMAGING WINDS HAVE BEEN REPORTED WITH THIS DANGEROUS
STORM. IN ADDITION...POWER FLASHES HAVE BEEN REPORTED SO THE THREAT
FOR THE TORNADO CONTINUES.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY
MORNING FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.
LAT...LON 3822 8548 3831 8552 3829 8542 3830 8541
3830 8534 3833 8528 3833 8514 3834 8511
3833 8506 3824 8503
$$
AL000
WWUS53 KLMK 030226
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1025 PM EDT SUN APR 2 2006
KYC111-030235-
/O.CAN.KLMK.TO.W.0030.000000T0000Z-060403T0245Z/
JEFFERSON KY-
1025 PM EDT SUN APR 2 2006
...THE TORNADO WARNING FOR JEFFERSON COUNTY IS CANCELLED...
A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY
MORNING FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.
LAT...LON 3819 8541 3829 8541 3829 8542 3830 8541
3830 8534 3833 8528 3833 8514 3834 8511
3833 8506 3824 8503
$$
KYC211-030245-
/O.CON.KLMK.TO.W.0030.000000T0000Z-060403T0245Z/
SHELBY KY-
1025 PM EDT SUN APR 2 2006
...A TORNADO WARNING CONTINUES UNTIL 1045 PM EDT FOR NORTHERN SHELBY
COUNTY...
AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CHESTNUT
GROVE...OR ABOUT 3 MILES NORTHEAST OF SHELBYVILLE...MOVING EAST AT
45 MPH.
THE TORNADO WILL BE NEAR...
BAGDAD AND CROPPER BY 1030 PM EDT.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT MONDAY MORNING FOR
SOUTH CENTRAL INDIANA AND EASTERN KENTUCKY.
LAT...LON 3819 8541 3829 8541 3829 8542 3830 8541
3830 8534 3833 8528 3833 8514 3834 8511
3833 8506 3824 8503
$$
AL000
WWUS53 KLMK 030244
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1043 PM EDT SUN APR 2 2006
KYC211-030253-
/O.EXP.KLMK.TO.W.0030.000000T0000Z-060403T0245Z/
SHELBY KY-
1043 PM EDT SUN APR 2 2006
...THE TORNADO WARNING FOR NORTHERN SHELBY COUNTY EXPIRES AT 1045 PM
EDT...
THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY. HOWEVER
IF YOU RECEIVED DAMAGE...PLEASE REPORT THAT TO LOCAL LAW
ENFORCEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT
MONDAY MORNING FOR SOUTH CENTRAL INDIANA AND EASTERN KENTUCKY.
LAT...LON 3819 8541 3829 8541 3829 8542 3830 8541
3830 8534 3833 8528 3833 8514 3834 8511
3833 8506 3824 8503
$$
ALWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 9:45 PM EDT, 25 minutes earlier.
Area forecast discussion, Apr 2, 9:45 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 945 PM EDT SUN APR 2 2006 .EVENING UPDATE:... WILL UPDATE TO ADD TORNADO WATCH FOR ECENTRL KY. PREVIOUS DISCUSSION BELOW: .SHORT TERM (TONIGHT AND MONDAY)... SCATTERED SHOWERS AND A FEW THUNDERSTORMS DEVELOPING ACROSS PARTS OF FORECAST AREA AT MID AFTERNOON WITH CONSIDERABLY MORE DEVELOPMENT ACROSS THE TENNESSEE. EXPECT THESE STORMS TO CONTINUE TO MOVE TO THE NORTHEAST AND REACH SOUTH CENTRAL KENTUCKY BY LATE AFTERNOON. WARM FRONT HAS MOVED NORTH ACROSS MOST OF THE AREA AND WILL TRACK NORTH INTO CENTRAL INDIANA BY LATE AFTERNOON. COMPLEX FORECAST FOR TONIGHT WITH POTENTIAL FOR SEVERE WEATHER AND STRONGER STORMS ALONG AND AHEAD OF COLD FRONT. AIR HAS DESTABILIZED IN THE WARM SECTOR WITH SURFACE BASED LIS -9 ACROSS PARTS OF MISSOURI AND ARKANSAS. EXPECT TWO SHOTS AT SEVERE WEATHER. FIRST THIS EVENING AS THE STORMS IN TENNESSEE MOVE NORTHEAST FROM TENNESSEE. SECOND WILL BE LATER THIS EVENING INTO EARLY OVERNIGHT AS UNSTABLE AIR FROM MISSOURI WORKS EAST AND COLD FRONT PUSHES INTO CENTRAL KENTUCKY. UPPER LEVEL JET WILL MOVE INTO CENTRAL KENTUCKY BY 06Z WITH A STRONGER JET STREAK BEHIND IT. 40 TO 50 KT WINDS AT 850 MB WILL ALSO AID IN STRONG WINDS GUSTS AS THUNDERSTORMS DEVELOP INTO LINES TONIGHT. ON MONDAY AS THE COLD FRONT MOVES TO THE EAST...WRAP AROUND MOISTURE WILL KEEP CLOUDS OVER THE AREA. COLDER AIR ALOFT ASSOCIATED WITH COLD CORE LOW TO OUR NORTH WILL KEEP AIR UNSTABLE ENOUGH FOR SCATTERED SHOWERS TO DEVELOP...ESPECIALLY ACROSS THE NORTHERN HALF OF THE FORECAST AREA. TEMPERATURES WILL NOT RISE MUCH DURING THE DAY MONDAY WITH READINGS REMAINING NEARLY STEADY THROUGH THE DAY. WILL GO A LITTLE COOLER THAN GFS MOS BUT BELIEVE NAM MOS IS TOO COOL...ESPECIALLY AT LEX. WILL GO WITH A BLEND. SCHOLZ .LONG TERM (MONDAY NIGHT THROUGH SUNDAY)... MONDAY NIGHT THROUGH WEDNESDAY... FAIRLY BENIGN WEATHER PATTERN FOR THIS PERIOD. AN UPPER LEVEL RIDGE WILL MOVE ACROSS THE OHIO VALLEY IN THE WAKE OF A DEPARTING TROUGH. AT THE SURFACE COOL HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHERN PLAINS. SKIES WILL CLEAR BETWEEN 00Z AND 12Z TUESDAY AND REMAIN CLEAR UNTIL HIGH CLOUDS INCREASE LATE WEDNESDAY AFTERNOON. ONLY CONCERN WILL BE TEMPERATURES TUESDAY MORNING. MODEL GUIDANCE NUMBERS ARE CONSISTENT WITH LOWS IN THE LOWER 30S. THIS COMBINED WITH DIMINISHING WINDS WILL MAKE FROST A DISTINCT POSSIBILITY ESPECIALLY ACROSS EAST CENTRAL KENTUCKY AND SOUTHERN INDIANA. READINGS WILL REBOUND TUESDAY AFTERNOON AS HIGHS TOP OUT IN THE UPPER 50S AND LOWER 60S. TEMPERATURES WEDNESDAY WILL BE A FEW DEGREES WARMER. WEDNESDAY NIGHT THROUGH SUNDAY... MID RANGE MODELS ARE HAVING SOME DIFFICULTY RESOLVING THE UPPER LEVEL PATTERN FOR THIS FORECAST PERIOD. THE MAIN CONCERN WILL BE ADDITIONAL ENERGY DROPPING INTO THE EASTERN UNITED STATES TROUGH AT THE BEGINNING OF THE PERIOD AND AN ADDITIONAL TROUGH DEVELOPING OFF THE WEST COAST. THIS WILL AFFECT THE TIMING AND STRENGTH OF A TROUGH OVER THE INTERIOR WEST AT 00Z THURSDAY. FOR CONSISTENCY WE WILL USE THE GFS ENSEMBLE FOR THIS FORECAST. SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE INTO THE LOWER OHIO VALLEY THURSDAY AS A WARM FRONT TRAVELS NORTH THROUGH THE REGION. THUNDERSTORMS WILL REMAIN POSSIBLE FRIDAY IN THE WARM MOIST AIRMASS AHEAD OF A COLD FRONT. PRECIPITATION SHOULD END FRIDAY NIGHT. FOR NOW WE WILL KEEP MOST OF SATURDAY AND SUNDAY DRY. AS MENTIONED THIS IS A LOW CONFIDENCE FORECAST AND WE MAY NEED TO ADD PRECIPITATION TO NEXT WEEKENDS FORECAST IF THE EUROPEAN AND CANADIAN MODELS VERIFY. --JA && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 2, 3:40 PM EDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 340 PM EDT SUN APR 2 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-030830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 340 PM EDT SUN APR 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. A WARM FRONT WILL CONTINUE TO LIFT NORTHWARD ACROSS THE OUTLOOK AREA THIS AFTERNOON...HELPING GENERATE SCATTERED SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL... GUSTY WINDS... DANGEROUS CLOUD TO GROUND LIGHTNING... AND LOCALLY HEAVY RAINS. TONIGHT...AS LOW PRESSURE MOVES INTO THE GREAT LAKES REGION...A COLD FRONT IS FORECAST TO PUSH EASTWARD ACROSS THE LOWER OHIO VALLEY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER MISSOURI AND ILLINOIS THIS EVENING ...AND TRAVEL EASTWARD INTO THE OUTLOOK AREA AHEAD OF THE FRONT...LIKELY FORMING INTO A SQUALL LINE WITH SEVERE THUNDERSTORMS. BASED ON CURRENT DATA...THE BEST CHANCES FOR WIDESPREAD SEVERE WEATHER IN THE OUTLOOK AREA ARE BETWEEN 11 PM AND 4 AM EDT. THE STORMS TONIGHT WILL LIKELY BE FAST MOVING...WITH DAMAGING WINDS THE MAIN THREAT...ALONG WITH LARGE HAIL. ISOLATED TORNADOES CANNOT BE RULED OUT. LOCATIONS WEST OF I-65 HAVE THE BEST CHANCES OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WEATHER SYSTEM IS FORECAST TO MOVE INTO THE REGION LATE THURSDAY INTO FRIDAY...BRINGING ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS THIS EVENING AND TONIGHT. SPOTTER ACTIVATION IS LIKELY...MAINLY TONIGHT. LISTEN TO NOAA WEATHER RADIO...LOCAL MEDIA... OR VISIT OUR WEBSITE AT WEATHER.GOV/LOUISVILLE FOR UPDATES AND MORE INFORMATION. JA
In the hours before
Local storm report, Apr 2, 9:39 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
939 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND GST CORYDON 38.21N 86.13W
04/02/2006 M62 MPH HARRISON IN AMATEUR RADIO
&&
ALLocal storm report, Apr 2, 9:42 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
942 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND DMG TELL CITY 37.95N 86.76W
04/02/2006 PERRY IN EMERGENCY MNGR
TREES...POWER LINES...AND STRUCTURE DAMAGE THOUGHOUT
COUNTY.
&&
CALLAHANLocal storm report, Apr 2, 9:53 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
953 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG CAREFREE 38.24N 86.36W
04/02/2006 CRAWFORD IN TRAINED SPOTTER
POWER LINES DOWN ACROSS I-64. I-64 CLOSED. SOME INJURIES
DUE TO POWER LINES ON TRUCK.
&&
CALLAHANLocal storm report, Apr 2, 9:59 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
959 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM FUNNEL CLOUD CLARKSVILLE 38.32N 85.77W
04/02/2006 CLARK IN LAW ENFORCEMENT
COMING OUT OF ROTATING WALL CLOUD
&&
CALLAHANLocal storm report, Apr 2, 10:04 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1004 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM HAIL 2 S LOUISVILLE 38.20N 85.74W
04/02/2006 E0.88 INCH JEFFERSON KY AMATEUR RADIO
NICKEL SIZE HAIL AND WIND GUSTS TO 60 MPH AT I-65 AND
OUTER LOOP.
&&
ALLocal storm report, Apr 2, 10:07 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1007 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM TSTM WND DMG ANCHORAGE 38.27N 85.54W
04/02/2006 JEFFERSON KY TRAINED SPOTTER
TREES AND LIMBS DOWN.
&&
CALLAHANThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:47 PM EDT | Severe Thunderstorm Warning | LMK | Hancock | 28 min |
| Apr 2, 8:58 PM EDT | Tornado Warning | LMK | Butler, Ohio | 47 min |
| Apr 2, 9:02 PM EDT | Severe Thunderstorm Warning | LMK | Logan | 28 min |
| Apr 2, 9:12 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 48 min |
| Apr 2, 9:29 PM EDT | Tornado Warning | LMK | Grayson | 46 min |
| Apr 2, 9:32 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 43 min |
| Apr 2, 9:43 PM EDT | Tornado Warning | LMK | Ohio | 17 min |
| Apr 2, 9:45 PM EDT | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 45 min |
| Apr 2, 9:57 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 33 min |
| Apr 2, 10:01 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 14 min |
| Apr 2, 10:04 PM EDT | Tornado Warning | LMK | Logan | 41 min |
| Apr 2, 10:06 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Shelby, Spencer | 24 min |
| Apr 2, 10:12 PM EDT | Severe Thunderstorm Warning | LMK | Butler | 33 min |
| Apr 2, 10:25 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Spencer | 35 min |
| Apr 2, 10:27 PM EDT | Severe Thunderstorm Warning | LMK | Franklin | 33 min |
| Apr 2, 10:28 PM EDT | Severe Thunderstorm Warning | LMK | Casey | 21 min |
| Apr 2, 10:39 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 36 min |
| Apr 2, 10:41 PM EDT | Severe Thunderstorm Warning | LMK | Scott, Woodford | 34 min |
| Apr 2, 10:44 PM EDT | Tornado Warning | LMK | Logan | 16 min |
| Apr 2, 10:49 PM EDT | Severe Thunderstorm Warning | LMK | Anderson | 26 min |
| Apr 2, 10:53 PM EDT | Severe Thunderstorm Warning | LMK | Butler | 37 min |
| Apr 2, 10:53 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 37 min |
| Apr 2, 10:56 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Taylor | 34 min |
| Apr 2, 10:58 PM EDT | Severe Thunderstorm Warning | LMK | Fayette | 32 min |
| Apr 2, 10:58 PM EDT | Tornado Warning | LMK | Logan | 31 min |
| Apr 2, 11:07 PM EDT | Tornado Warning | LMK | Green, Taylor | 23 min |
| Apr 2, 11:11 PM EDT | Severe Thunderstorm Warning | LMK | Marion | 20 min |
| Apr 2, 11:17 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe | 43 min |
| Apr 2, 11:19 PM EDT | Severe Thunderstorm Warning | LMK | Casey | 26 min |
| Apr 2, 11:21 PM EDT | Tornado Warning | LMK | Warren | 24 min |
| Apr 2, 11:32 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 28 min |
| Apr 3, 1:32 AM EDT | Severe Thunderstorm Warning | LMK | Warren | 13 min |
Nearby
Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.